# SDR SWAA2025040200919

- Difficulty date: February 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR SCUFF PLATE AT PASSENGER CABIN 2025-167749 <[01].  TOOL USED: DIGITAL CALIPER P/N: 8647A42 S/N: B22440130 DUE DATE: 20-SEP-25; [02] STEP 4. TOOL USING RADIOMETER/PHOTOMETER P/N: XRP-3000; S/N: 1753759; DUE DATE: 30-JUN-25.; [03] REPAIRED BY WELDING FWD SERVICE DOOR SCUFF PLATE AT PASSENGER CABIN CENTER SECTION IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.; [04] REPAIRED BY WELDING FWD SERVICE DOOR SCUFF PLATE AT PASSENGER CABIN CENTER SECTION IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.  SEE INDIVIDUAL SIGN OFF BELOW.
